# SDR DXTA2024061612071

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 13,749 hours, 10,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Stiff
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR HANDLE IS VERY STIFF, IT IS HARD TO LATCH AND UNLATCH.  INSPECTED DOOR LATCH MECHANISM AND DOOR PINS. AND FOUND DARK MATERIAL BUILDUP ON THE DOOR PINS AND PIN SOCKETS. CLEANED AND LUBED DOOR PINS AND SOCKETS; THEN ADJUSTED THE SOCKETS, TO ENSURE SMOOTH ACTION ALONG MATING SURFACES · AND PERFORMED SATISFACTORY OPERATIONAL CHECK ALL LAW SRM·52-10-01
